Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20602
Title: Weak factorizations, fractions and homotopies
Authors: Kurz, A
Rosický, J
First Published: Apr-2005
Citation: APPLIED CATEGORICAL STRUCTURES, 2005, 13 (2), pp. 141-160
DOI Link: 10.1007/s10485-004-6730-z
ISSN: 0927-2852
Links: http://hdl.handle.net/2381/20602
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.